# SDR FDEA2018091172416

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 80,766 hours, 19,806 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC70541
- Condition: Corroded
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/B FLAP VANE HORN FITTING 'E' HOLE BORE CORROSION. BORE REWORKED AND FOUND EXCEED LIMIT PER SRM 57-50-02-2R FIG 201 SHT 1. EXISTING SLOT HOLE: LENGTH 0.857", WIDTH 0.581", FINAL SLOT HOLE: LENGTH 0.952", WIDTH 0.652". REPAIR LIMIT - LENGTH 0.940", WIDTH 0.670". REPAIR SLOT BUSHING FABRICATED PER EA 1-5750-T0342094 P1 STEP 1A. REPAIR SLOT BUSHING INSTALLED PER AMM27-50-32-4. REPAIR   CLASSIFIED AS MINOR PER GMM6-2-100.
